# SDR CA131227001

- Difficulty date: December 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A FUEL LEAK WAS DISCOVERED PRIOR TO DELIVERY OF ACFT.   A FEW DROPS OF FUEL IAW FLIGHT WAS LEAKING FROM A MANIFOLD.  FOUND A DAMAGED O-RING ON A TRANSFER TUBE, ON THE FUEL MANIFOLD. THE ENGINE WAS REPAIRED AND RETURNED TO SERVICE.
